Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Pavliotis:2005:10.1137/040610507,
author = {Pavliotis, GA and Stuart, AM},
doi = {10.1137/040610507},
journal = {MULTISCALE MODELING & SIMULATION},
pages = {1--35},
title = {Analysis of white noise limits for stochastic systems with two fast relaxation times},
url = {http://dx.doi.org/10.1137/040610507},
volume = {4},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Pavliotis,GA
AU - Stuart,AM
DO - 10.1137/040610507
EP - 35
PY - 2005///
SN - 1540-3459
SP - 1
TI - Analysis of white noise limits for stochastic systems with two fast relaxation times
T2 - MULTISCALE MODELING & SIMULATION
UR - http://dx.doi.org/10.1137/040610507
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000230501900001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 4
ER -